Open Access
Translator Disclaimer
February 2001 On Uniqueness of Solutions for the Stochastic Differential Equations of Nonlinear Filtering
Andrew J. Heunis, Vladimir M. Lucic
Ann. Appl. Probab. 11(1): 182-209 (February 2001). DOI: 10.1214/aoap/998926990

Abstract

We study a nonlinear filtering problem in which the signal to be estimated is conditioned by the observations. The main results establish pathwise uniqueness for the unnormalized filter equation and uniqueness in law for the normalized and unnormalized filter equations.

Citation

Download Citation

Andrew J. Heunis. Vladimir M. Lucic. "On Uniqueness of Solutions for the Stochastic Differential Equations of Nonlinear Filtering." Ann. Appl. Probab. 11 (1) 182 - 209, February 2001. https://doi.org/10.1214/aoap/998926990

Information

Published: February 2001
First available in Project Euclid: 27 August 2001

zbMATH: 1017.60048
MathSciNet: MR1825463
Digital Object Identifier: 10.1214/aoap/998926990

Subjects:
Primary: 60G35
Secondary: 60G44 , 60G57

Keywords: nonlinear filter equations , uniqueness , weak solutions

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.11 • No. 1 • February 2001
Back to Top